RAIRO-Theor. Inf. Appl.
Volume 38, Number 1, January-March 2004
|Page(s)||27 - 48|
|Published online||15 March 2004|
Asymptotic behaviour of bi-infinite words
Jagiellonian University, Institute of Computer Science, Nawojki 11, 30-072 Kraków,
Accepted: 7 November 2003
We present a description of asymptotic behaviour of languages of bi-infinite words obtained by iterating morphisms defined on free monoids.
Mathematics Subject Classification: 68Q
Key words: Bi-infinite words / morphisms / iteration / boundary set.
© EDP Sciences, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.